Chakrabarti, A (2006) Solution of certain weakly singular integral equations. In: IMA Journal of Applied Mathematics, 71 (4). pp. 534-543.
Restricted to Registered users only
Download (70Kb) | Request a copy
Direct function theoretic methods are developed to handle two weakly singular integral equations with their kernels having logarithmic singularity. The present methods avoid the occurrence of higher-order (or strong) singularities, like the Cauchy type singularity in the representation of the solutions of such integral equations.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Institute of Mathematics and its Applications.|
|Keywords:||Function theoretic methods;Weakly singular integral equations;Plemelj-type formulae;Riemann–Hilbert problem|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||12 Mar 2007|
|Last Modified:||19 Sep 2010 04:34|
Actions (login required)